# SDR 9717989866

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Hook
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT GEAR RED LIGHT REMAINED ON AND DOOR GREEN LIGHT WOULD NOT ILLUMINATE.  FLIGHT RETURNED TO BFM AND LANDED WITHOUT INCIDENT.  ADJUSTED UPLATCH HOOK AND TESTED GEAR OPERATION SEVERAL TIMES, OPERATIONAL CHECK OK.
